A martingale that occurs in harmonic analysis

R. F. Gundy Department de Mathematique, Université Paris XI N. Th. Varopoulos Department de Mathematique, Université Paris XI

TBD mathscidoc:1701.332439

Arkiv for Matematik, 14, (1), 179-187, 1975.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 184 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{r.1975a,
  title={A martingale that occurs in harmonic analysis},
  author={R. F. Gundy, and N. Th. Varopoulos},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458527164248},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={179-187},
  year={1975},
}
R. F. Gundy, and N. Th. Varopoulos. A martingale that occurs in harmonic analysis. 1975. Vol. 14. In Arkiv for Matematik. pp.179-187. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458527164248.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved